# SDR DL733961198

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 330 NR 1 ENG OVHT LT CAME ON, REDUCED PWR SLIGHTLY LT WENT OUT.  LT CAME ON SEVERAL MINS LATER THEN FAULT LT CAME ON, OVHT LT STAYED ON, SO SHUT DWN ENG FIRE LT AND BELL CAME ON, FIRED EXT LT STAYED ON FIRED 2ND BOTTLE.  LANDED LAS, FIRE TRKS SAW NO IND OF SMOKE OR FIRE.  REPLACED BOTH FIRE BOTTLES, INSPECTED ENG FOR CRACKED OR BLOWN DUCTS, NONE FOUND.  PRESS PNEU SYS CHECKED FOR LKS, NONE FOUND.  FOUND CORE COWL FIRE LP BAD AND REPLACED CORE COWL FIRE WARN LP, TEST OK.
